# SDR CA130913008

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 24,141 hours
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: 1145550411
- Condition: Mismanufactured
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWO TUBE ASSEMBLIES, BOTH NEW FROM THE MFG, HAD AN INCORRECT BEND.  THE BEND WAS OUT BY 90 DEGREES WHEN COMPARED TO THE TUBE INSTALLED IN THE ACFT. THE TUBE ASSY CONNECTS TO THE FREON CHARGING POINT.
